# SDR JJBA20130616025

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 30,703 hours, 42,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT SIGN ABOVE THE AIRSTAIR DOOR WAS INOPERATIVE.  THE CREW ALLOWED THE EMERGENCY LIGHT BATTERIES TO CHARGE.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
